MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI NEEDLE BIOPSY 16G X 70MM DISP; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI NEEDLE BIOPSY 16G X 70MM DISP; INSTRUMENT, BIOPSY
Model Number SN7016X
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial emdr submission.A follow up emdr will be submitted if additional information becomes available.
 
Event or Problem Description
Material no: sn7016x batch no: 0001372706.It was reported that: customer received box(es) with differing expiration dates event description per attached email states: the customer below called me earlier regarding item sn7016x and it having 2 expiration dates for the same lot # 0001372706.Please see the pictures below of the label and the packaging.The system shows 6-30-25 for the expiration date which is on the box so he wants to confirm if you can send a letter stating that is the true expiration date or do they need to open a product complaint? questions/inquiries: complaint rationale: based on the information provided, our conclusion is that the device cited meets our criteria of a complaint ¿ appendix 1 - complaint determination tree ¿ (b)(4).
 
Additional Manufacturer Narrative
One hundred twenty (120) samples were returned for evaluation and the reported failure mode ¿incorrect expiration date¿ was confirmed.The expiration date on the tyvek pouch is 2020-07-20 and the carton expiration date was 2025-06-30.Based on the complaint investigation, potential contributions were identified from both manufacturing personnel and processes.The most probable root cause is that manufacturing personnel and processes for label verification did not properly identify the incorrect expiration date that was printed on tyvek pouch.Capa has been initiated to address incorrectly labeled expiration dating issues.All applicable manufacturing associates will also receive awareness training.This complaint will be entered into the complaint management system and will be tracked and trended through the quality data analysis process for future occurrences.
 
Event or Problem Description
Material no: sn (b)(6); batch no: 0001372706.It was reported that: customer received box(es) with differing expiration dates.Event description per attached email states: the customer below called me earlier regarding item sn (b)(6) and it having 2 expiration dates for the same lot # 0001372706.Please see the pictures below of the label and the packaging.The system shows 6-30-25 for the expiration date which is on the box so he wants to confirm if you can send a letter stating that is the true expiration date or do they need to open a product complaint? questions/inquiries: complaint rationale: based on the information provided, our conclusion is that the device cited meets our criteria of a complaint ¿ appendix 1-complaint determination tree ¿ (nassc-rcc-001).

Brand Name
JAMSHIDI NEEDLE BIOPSY 16G X 70MM DISP
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key11227515
Report Number1625685-2021-00007
Device Sequence Number3711415
Product Code KNW
UDI-Device Identifier10885403076206
UDI-Public(01)10885403076206
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K813338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other,us
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberSN7016X
Device Catalogue NumberSN7016X
Device Lot Number0001372706
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date05/06/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1